MathSciNet Relay Station
MathSciNet bibliographic data
MR764457 30F25 (30F30)
Shiba, Masakazu The Riemann-Hurwitz relation, parallel slit covering map, and continuation of an open Riemann surface of finite genus. Hiroshima Math. J. 14 (1984), no. 2, 371–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement